# SDR 2021FA0000270

- Difficulty date: August 24, 2021
- Submitted: September 30, 2021
- Operation: General aviation
- Aircraft: N958AM
- Make and model: Boeing 737852
- Aircraft serial: 39958
- Aircraft time: 24,238 hours, 8,956 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nose Cone
- Part number: 284A18014
- Part serial: S12005
- Condition: Damaged
- Location: Zone 200
- Part time: 30,441 hours, 12,077 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DAMAGES OUT OF LIMITS ON NOSE RADOME. DURING TRANSIT CHECK, IT WAS DETECTED SEVERAL DAMAGES ON NOSE RADOME. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING SEVERALDAMAGES OUT OF LIMITS ON NOSE RADOME OF LOSS OF MATERIAL COMPOUND IN 2 AREAS OF 3.00" DIAMETER; SO THE NOSE RADOME ASSY WAS REPLACED IAW AMM 53-52-00, TESTED CORRECT.
